# SDR AALA202406208737

- Difficulty date: June 18, 2024
- Submitted: June 20, 2024
- Operation: Air carrier
- Aircraft: N9022G
- Make and model: Airbus A319-115
- Aircraft serial: 6310
- Aircraft time: 27,372 hours, 12,629 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT CREW REPORTED THAT BELOW 10000' DURING REDUCED THRUST THE FLIGHT ATTENDANTS  REPORTED A STRONG ODOR OF OIL / SMELLY CLOTHES WHICH PERSISTED UNTIL TOUCHDOWN. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
